# SDR ASAA2018071225348

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,670 hours, 12,325 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283008
- Part serial: YA049418Y
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 41,066 hours, 13,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING ENGINE RUN ON THE NR 1 ENGINE FOUND FUEL LEAKING UNDER COWLING. GROUNDED - YES. OPENED FAN COWL AND INSPECTED NR 1 ENGINE. CLEANED AREA AND PERFORMED ENGINE RUN FOR 20 MIN'S. ONE LEAK FOUND AT FUEL PUMP PAD DRAIN (5 DROPS PER MIN.) I/B FAN COWL CLOSED. O/B FAN COWL STILL OPEN. 13786 7-10-2018 IAW AMM 71-71-00-200-801. REPLACED NR 1 ENG FUEL PUMP IAW AMM 72-11-11-000-801-F00 AND AMM 73-11-11-400-801-F00. LK & OPS CK GOOD.
